On the variability of whitecap fraction using satellite-based observations

Salisbury, DJ, Brooks, IM and Anguelova, MD (2013) On the variability of whitecap fraction using satellite-based observations. Journal of Geophysical Research C: Oceans, 118 (11). 6201 - 6222. ISSN 0148-0227



  • Salisbury, DJ
  • Brooks, IM
  • Anguelova, MD
Copyright, Publisher and Additional Information: 2014 The Authors. This is an open access article under the terms of the Creative Commons Attribution-NonCommercial-NoDerivs License, which permits use and distribution in any medium, provided the original work is properly cited, the use is non-commercial and no modifications or adaptations are made.
Keywords: Whitecap; wave breaking; sea spray; gas exchange; foam; bubbles
  • Published: November 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Feb 2014 16:04
Last Modified: 25 Jan 2018 21:06
Published Version: http://dx.doi.org/10.1002/2013JC008797
Status: Published
Publisher: American Geophysical Union
Identification Number: https://doi.org/10.1002/2013JC008797

Share / Export